# SDR SCNA20250916376

- Difficulty date: July 9, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 53,310 hours, 25,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CARGO COMPARTMENT BS 663.75 TO BS 1016 LWR LAP SEAM HAS CORROSION WITH PAINT PEELING IN VARIOUS LOCATIONS.  REMOVE PAINT, EVALUATE, CHECK LIMITS.  CHEMICALLY PAINT STRIPPED L/H MAIN CARGO COMPARTMENT EXT FROM STA. 663.75 TO STA 1016 LWR LAP SEAM IAW B737-800 AMM, TASK 51-21-11-150-801. REV 87.  PERFORMED DVI OF LT MAIN CARGO COMPARTMENT EXT FROM STA 663.75 TO STA 887 AND STA 927 TO STA 1016 IAW BCF SRM 51-10-04-0G-0 REV 24. TREATED AND PRIMED L/H MCCD EXT FROM STA. 663.75 TO STA 887 AND STA 927 TO STA 1016 IAW B737-800 BCF SRM 51-20-01-0G-0 REV 24, DATED 10JUN2025 AND AMM 51-21-72-370-801 REV 87, DATED 15JUN2025. OK TO APPLY TOPCOAT AT AREAS 83749 SAA106 09JUL2025  4. UPON EVAL FOUND CORROSION PRESENT AT LH MCCD COMPARTMENT BTWN STA 887 TO STA 927 IAW B737-800 BCF SRM 51-10-04-0G-0 REV 24 DATED 30NOV2017 83749 SAA106 09JUL2025 CONT ON SUP 105326 01953 SAA034
